English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58237/91808 (63%)
造访人次 : 13788921      在线人数 : 62
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/106941


    题名: Dynamics of the predator-prey models on the two-patch fragmented habitat with dispersal
    作者: KAIJEN CHENG;TING-HUI YANG;JIN-WEI YU
    日期: 2016-03-01
    上传时间: 2016-08-15
    出版者: Tamkang University * Department of Mathematics
    摘要: In this work, we consider the population-dispersal dynamics for predator-prey interactions in a two-patch environment. On each fragmented patch, there is a two-species predator-prey ecological system. It is assumed that the predator species are mobile. The existence and local dynamics of boundary equilibria and interior equilibria with respect to parameters are completely classified. Moreover, global extinction results are established analytically. In particular, the phenomenon of over-exploitation is also found in these discrete patches models. Finally, some biological interpretations are discussed.
    關聯: Tamkang journal of Mathematics 47(1), pp.127-141
    DOI: 10.5556/j.tkjm.47.2016.1984
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Dynamics of the predator-prey models on the two-patch fragmented habitat with dispersal.pdf298KbAdobe PDF122检视/开启
    index.html0KbHTML191检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈